# SDR SIMA200327904

- Difficulty date: September 30, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS BETWEEN FRAMES 24 AND 25.  REMOVED CORROSION CREATING A CUTOUT IN THE FLANGED AND WEB AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 22, 53-21-10 FIG 201 SHEET 2 AND CPM 51-21-06.  (M)
